MAUDE Adverse Event Report: ENDOLOGIX (TRIVASCULAR INC.) OVATION IX; ILIAC LIMB

ENDOLOGIX (TRIVASCULAR INC.) OVATION IX; ILIAC LIMB
Model Number TV-IL1422140-J
Medical Device Problem Codes Failure To Adhere Or Bond (1031); Leak/Splash (1354)
Health Effect - Clinical Codes Aneurysm (1708); Failure of Implant (1924)
Date of Event 02/15/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Endologix will continue to investigate the reported event.The patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.A final report will be submitted once the investigation of the reported event has concluded.
 
Event or Problem Description
An ovation ix abdominal stent graft system was implanted to treat an abdominal aortic aneurysm.The 8 month follow-up showed the presence of a type ib endoleak and aneurysm enlargement.A re-intervention is planned at a later date to treat the endoleak with the placement of an iliac limb extension to extend the distal seal.As of the date of this report, there have been no additional patient sequelae reported and the patient will continue to be monitored.
 
Additional Manufacturer Narrative
Based on the clinical assessment performed the reported type ib endoleak was refuted; rather, the clinical assessment determined that there was evidence to reasonably suggest a type iiib endoleak of the right limb stent that was not included in the event as reported.The type iiib endoleak was discovered during review of the ct from (b)(6) 2018, 10 months post implant.The complaint is most likely device related.Procedure related harms for this complaint could not be determined based on the information shared with endologix to review.The final patient status was not reported.The devices remain implanted in the patient and will not be returned; therefore, device evaluation will not be completed.The review of manufacturing lot confirmed all devices met specifications prior to release.Endologix continues to investigate this event and similar events to ensure the highest quality and patient safety.
 
Event or Problem Description
The secondary procedure was performed on (b)(6) 2018.Patient was implanted with an ovation ix limb.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX (TRIVASCULAR INC.)
3910 brickway blvd.
santa rosa CA 95403
MDR Report Key7331177
Report Number3008011247-2018-00033
Device Sequence Number151170
Product Code MIH
UDI-Device IdentifierM701TVIL1422140J1
UDI-Public+M701TVIL1422140J1/$$3200413FS032017408
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2020
Device Model NumberTV-IL1422140-J
Device Catalogue NumberTV-IL1422140-J
Device Lot NumberFS032017-40
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/15/2018
Supplement Date Received by Manufacturer09/21/2018
Initial Report FDA Received Date03/12/2018
Supplement Report FDA Received Date11/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX ILIAC LIMB: TV-IL1422120-J.; OVATION IX MAIN BODY: TV-AB2680-J.; OVATION IX ILIAC LIMB: TV-IL1422120-J; OVATION IX MAIN BODY: TV-AB2680-J
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age89 YR